Journal of Lie Theory
Vol. 13, No. 1, pp. 13--20 (2003)
Zariski dense subgroups of semisimple algebraic groups with isomorphic p-adic closures
Nguyên Quôc ThangNguyên Quôc Thang
Institute of Mathematics
P. O. Box 631, Bo Ho
Abstract: We prove under certain natural conditions the finiteness of the number of isomorphism classes of Zariski dense subgroups in semisimple groups with isomorphic $p$-adic closures.
Full text of the article:
Electronic fulltext finalized on: 22 Nov 2002. This page was last modified: 3 Jan 2003.